Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2018, 8:12 PM EDT for Bullitt County, Hardin County, Nelson County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2018, 8:12 PM EDT (00:12 UTC)
- Expired
- Apr 3, 2018, 8:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:30 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted.
744
WUUS53 KLMK 040012
SVRLMK
KYC029-093-179-040045-
/O.NEW.KLMK.SV.W.0036.180404T0012Z-180404T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
812 PM EDT TUE APR 3 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northwestern Nelson County in central Kentucky...
Northeastern Hardin County in central Kentucky...
Southern Bullitt County in central Kentucky...
* Until 845 PM EDT
* At 811 PM EDT, a severe thunderstorm was located 9 miles northeast
of Elizabethtown, moving east at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Bardstown, Shepherdsville, Lebanon Junction, Highgrove, Samuels
Field Airport, Bardstown Junction, Hobbs, Smithville, Scuffletown
and Deatsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3801 8551 3797 8546 3796 8543 3794 8540
3794 8538 3793 8536 3779 8532 3774 8580
3790 8589 3802 8551
TIME...MOT...LOC 0011Z 249DEG 45KT 3782 8578
HAIL...1.50IN
WIND...60MPH
$$
DM3 follow-up statements
508
WWUS53 KLMK 040019
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
819 PM EDT TUE APR 3 2018
KYC093-040028-
/O.CAN.KLMK.SV.W.0036.000000T0000Z-180404T0045Z/
Hardin KY-
819 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3801 8551 3797 8546 3796 8543 3794 8540
3794 8538 3793 8536 3780 8532 3778 8567
3791 8573 3802 8551
TIME...MOT...LOC 0018Z 249DEG 45KT 3785 8567
$$
KYC029-179-040045-
/O.CON.KLMK.SV.W.0036.000000T0000Z-180404T0045Z/
Nelson KY-Bullitt KY-
819 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN NELSON AND SOUTHEASTERN BULLITT COUNTIES...
At 818 PM EDT, a severe thunderstorm was located 9 miles south of
Shepherdsville, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bardstown, Ridgetop, East Bardstown, Highgrove, Solitude, Samuels
Field Airport, Hobbs, Smithville, Scuffletown and Deatsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3801 8551 3797 8546 3796 8543 3794 8540
3794 8538 3793 8536 3780 8532 3778 8567
3791 8573 3802 8551
TIME...MOT...LOC 0018Z 249DEG 45KT 3785 8567
HAIL...0.88IN
WIND...60MPH
$$
DM282
WWUS53 KLMK 040030
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
830 PM EDT TUE APR 3 2018
KYC029-040040-
/O.CAN.KLMK.SV.W.0036.000000T0000Z-180404T0045Z/
Bullitt KY-
830 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BULLITT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3797 8546 3796 8543 3794 8540 3794 8538
3793 8536 3780 8532 3779 8551 3791 8556
3794 8555 3796 8552 3796 8553 3799 8549
TIME...MOT...LOC 0030Z 249DEG 45KT 3791 8548
$$
KYC179-040045-
/O.CON.KLMK.SV.W.0036.000000T0000Z-180404T0045Z/
Nelson KY-
830 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTH CENTRAL NELSON COUNTY...
At 830 PM EDT, a severe thunderstorm was located near Bardstown,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bardstown, Samuels, East Bardstown, Highgrove, Samuels Field Airport,
Withrow, Bourbon Springs, Coxs Creek, Lenore and Hunters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3797 8546 3796 8543 3794 8540 3794 8538
3793 8536 3780 8532 3779 8551 3791 8556
3794 8555 3796 8552 3796 8553 3799 8549
TIME...MOT...LOC 0030Z 249DEG 45KT 3791 8548
HAIL...<.75IN
WIND...60MPH
$$
DM181
WWUS53 KLMK 040038
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
838 PM EDT TUE APR 3 2018
KYC179-040048-
/O.EXP.KLMK.SV.W.0036.000000T0000Z-180404T0045Z/
Nelson KY-
838 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NELSON COUNTY
WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3797 8546 3796 8543 3794 8540 3794 8538
3793 8536 3780 8532 3779 8551 3791 8556
3794 8555 3796 8552 3796 8553 3799 8549
TIME...MOT...LOC 0038Z 249DEG 45KT 3794 8540
$$
DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:35 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 3, 7:35 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
735 PM EDT Tue Apr 3 2018
...Updated Forecast and Aviation Discussions...
.Forecast Update...
Issued at 730 PM EDT Tue Apr 3 2018
Line coming in as well as new cells developing ahead of it continue
to work in an environment that has high enough effective storm
relative helicity for rotating cells. Line is oriented near normal
to the 0-3 km shear vector, so will be watching for QLCS tornado
development as well. Thus a new Tornado Watch has been issued across
all of southern Indiana and central Kentucky, through 05Z, though we
should be able to cancel it in portions from west to east as the
night goes on.
Issued at 635 PM EDT Tue Apr 3 2018
Southern half of the line is mostly gone, but the northern half
continues racing eastward, aside from its southern component now
near FFT. Decided to go ahead and expand the Tornado Watch eastward
to cover the rest of our forecast area over the next 1.5 hours.
Seeing some supercell characteristics on that southern storm and
would not be surprised to see these continue into the Bluegrass in
that time period.
Issued at 530 PM EDT Tue Apr 3 2018
Had a narrow line of better convergence out ahead of the cold front.
So far this line has allowed three stronger cells to form, with the
southern one still in our area now over Henry county. So far our
peak wind gusts however still are coming from the gradient winds out
ahead of the line (with a 52 mph gust earlier).
A second line now is moving into southern IL, and this line will
find its way into southern IN/northern KY later this evening, likely
into Louisville between 8 and 11, depending on how much it
accelerates eastward...and Lexington between 11 and 1 AM. The slower
it goes, the better dynamics aloft will help maintain it, as we move
into the right rear quadrant of an upper jet. Plenty of low-level
winds mixing down along this line will keep the severe wind gusts as
the main threat, but with these systems, isolated tornadoes still
are possible. Issued an update to try and time the two waves in the
grids. Would not be surprised to later issue an update for a Severe
Thunderstorm Watch to replace the Tornado Watch and extend it
farther south.
&&
.Short Term...(This evening through Wednesday night)
Issued at 120 PM EDT Tue Apr 3 2018
...Severe Thunderstorms Possible late this Afternoon and Evening...
Well...on the 44th anniversary of the Super Outbreak (ironic for
sure)...a warm front lifted overnight and temps have risen 20-25
degrees ever since. Currently, 78 at SDF at 1 pm. Two items of
interest right now.
The first is sfc gradient winds which are cranking with gusts as
high as 38 mph at noon. The second item is the cap at 850 mb. UPS
aircraft data showing a stout cap but models bust this with dynamic
forcing and sfc heating by 19z. We have a 4 hour window for discrete
supercells across the northern third of the CWA.
Item 1: Strong SSW winds of 35 to 40 mph at many of the KY Mesonet
locations. LOU just gusted over 45 mph. Wind Advisory still looks
good especially as the inversion breaks and more substantial mixing
occurs. Expect gusts to easily exceed 40 mph even outside of any
later storms. SPC Mesoscale page showing strong pressure falls over
the Show Me state.
Item 2: Supercells
Cap is holding but strong upper level forcing coupled with strong
sfc heating will bust this cap by 19-20z. Then we expect sfc based
CAPE of 500-1000 j/kg to provide rapid fire of isolated cells across
wrn counties near OWB/EVV. Current convection along Wabash River
area to build southward and this too may increase in intensity on
south side of warm front.
Kinematics show loaded gun sounding with 350-400 m2/s2 moving in in
peak afternoon especially in sunshine filled skies. Shear profiles
definitely support discrete supercells ahead of the approaching
potent cold front. SPC has gone moderate with 10% tornado hatched,
and mainly because of the 45% hatched wind area. Main threat will be
along and north and west of a Hartford to Elizabethtown to Frankfort
line. This is a classic Miller loaded gun sounding with few
tornadoes possible. Dew points are quite low but too much shear and
increasing instability.
Greatest severe weather threat still appears to arrive during the
evening with a squall line. Damaging winds will be the main threat,
but there will be opportunity for mesovortices to generate QLCS
tornadoes. Timing still appears to be early-mid evening west of
Interstate 65, and late evening to just after midnight farther east.
Uncertainty increases as we head eastward depending on the
transition from a shear-dominated QLCS to cold-pool-dominated, and
the line inevitably accelerates.
Wednesday...
Storms depart the area after midnight tonight, with temps crashing
in cold air advection. We'll be at least as far below normal on
Wednesday as we are above normal today. Wednesday is much much
colder with steep falls in 1000-850 mb thickness yielding highs in
the 40s with stratocumulus.
Wednesday night and Thursday...
Cold Canadian high pressure will dominate with clearing skies and
light winds, Thursday morning lows will generally be in the upper
20s and lower 30s, with a few sheltered valleys in the lower 20s.
Temps recover on Thursday but will remain below normal. The midnight
shift may need to consider a frost and or freeze headline for Thu
morning.
.Long Term...(Thursday through Tuesday)
Issued at 305 PM EDT Tue Apr 3 2018
...Active weather with below normal temperatures...
...Potential for some wintry weather and hard freeze this weekend...
The extended forecast continues to show more active weather
potential for central KY and southern IN. This occurs as a couple
shortwaves aloft propagate into the OH Valley in WNW flow aloft thru
Saturday, followed by another potential system within WSW flow aloft
Sunday or Monday. There is overall reasonable agreement in forecast
models at this time, but some inherent differences given the fast
flow regime.
The first system passes by to our north Thursday night, and will
likely bring snow to the northern OH Valley/southern Great Lakes.
Southern IN should remain dry, but not out of the question a few
light rain showers could graze part of the area.
The next system close on its heals is progged to push quickly
southeast across the OH Valley. A surface cold front will push
through the area on Friday as an area of strong surface Canadian
high pressure sinks southeast into the northern Plains. As low-level
colder air filters into the lower OH Valley, models to varying
degrees show deep layer moisture increasing within a low-level
frontogenetical axis below a broad right entrance region aloft. This
could result in rain showers initially late Friday changing to snow
Friday night with some accumulation possible over central KY and
south-central IN. South-central KY would be more likely to see rain
for much of the event. While most models at least hint at this
scenario, there are definite differences in speed and moisture
content, so actual occurrence remain tenuous at this time, and
models are likely to offer slightly varying continuity with
successive model runs.
Either way, Saturday will be a quite chilly day with highs
potentially only in the lower-mid 40s, which would be nearly 20
degrees below normal. Temps Saturday morning could be in the upper
20s to lower 30s. By Sunday morning with clearing skies, our current
blended temps give lows in the mid and upper 20s, but colder
readings will be quite possible in protected valleys and low spots.
Thus, a hard freeze appears likely Sunday morning at this time (and
perhaps Saturday morning across our northern counties). All of this
would have serious agricultural implications.
Yet another system may affect our area late Sunday and/or Monday as
flow aloft becomes WSW. Right now, whatever precip falls should be
in the form of rain, although a brief onset of mixed precip/snow is
possible over southern IN based on current model solutions.
&&
.Aviation...(00Z TAF Issuance)
Issued at 725 PM EDT Tue Apr 3 2018
Unstable atmosphere leading to waves of storms expected early on in
the TAF period. Have gusty winds and brief IFR conditions expected
as these waves move through, with the cold front forecast to shift
winds west and northwest by or around midnight (LEX). Fuel-alternate
cigs are expected immediately with the frontal passage and
continuing down for several hours in the SDF/LEX corridor though
other sites should improve earlier. Gusts should come down some
during the morning Wednesday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Update...RJS
Short Term...JDG
Long Term....TWF
Aviation...RJSHazardous weather outlook, Apr 3, 7:40 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 740 PM EDT Tue Apr 3 2018 KYZ024>029-038>041-045>049-053>057-061>067-070>078-081-082-042345- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will affect the area through the evening hours. The main threat will be damaging wind, but a couple of tornadoes will also be possible. Strong southwest winds are expected thru mid evening, with sustained winds up to 30 mph and gusts in excess of 40 mph likely even outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. INZ076>079-083-084-089>092-KYZ023-030>037-042-043-042345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Oldham-Trimble-Henry-Shelby-Franklin-Bourbon- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle 740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... ...TORNADO WATCH 26 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will affect the area thru the evening hours. The main threat will be damaging wind, but a couple of tornadoes will also be possible. Strong southwest winds are expected thru this evening, with sustained winds up to 30 mph and gusts in excess of 40 mph likely even outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. JDG/RJS
In the hours before
Local storm report, Apr 3, 7:25 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 3 WSW BERRY 38.49N 84.44W
04/03/2018 HARRISON KY EMERGENCY MNGR
ROOF OFF BARN REPORTED AT CASEY MILL RD,
HARRISON COUNTY.
&&
KACLocal storm report, Apr 3, 7:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 NE HARTFORD 37.48N 86.85W
04/03/2018 M69 MPH OHIO KY MESONET
REPORTED AT OHIO COUNTY KY.
&&
KACLocal storm report, Apr 3, 7:37 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 2 ESE HARDINSBURG 37.77N 86.43W
04/03/2018 M62 MPH BRECKINRIDGE KY MESONET
REPORTED AT BRECKENRIDGE COUNTY KY.
&&
KACLocal storm report, Apr 3, 7:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
753 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG ELIZABETH 38.13N 85.97W
04/03/2018 HARRISON IN PUBLIC
SHED DESTROYED WITH PERSON INSIDE, THOUGH
NOT INJURED. GLIDER WAS TAKEN OFF PORCH.
&&
RJSLocal storm report, Apr 3, 8:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL VINE GROVE 37.81N 85.98W
04/03/2018 M1.75 INCH HARDIN KY AMATEUR RADIO
REPORTED AT VINE GROVE, KY.
&&
KACLocal storm report, Apr 3, 8:11 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 2 S VINE GROVE 37.79N 85.98W
04/03/2018 M1.00 INCH HARDIN KY NWS EMPLOYEE
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 27 min |
| Apr 3, 8:17 PM EDT | Tornado Warning | LMK | Hardin, Larue | 28 min |
| Apr 3, 8:21 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Trimble | 9 min |
| Apr 3, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 32 min |
| Apr 3, 8:31 PM EDT | Special Weather Statement | LMK | Henry | 29 min |
| Apr 3, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 29 min |
| Apr 3, 8:34 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 26 min |
| Apr 3, 8:35 PM EDT | Tornado Warning | LMK | Larue, Marion, Nelson | 25 min |
| Apr 3, 8:36 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart, Warren | 24 min |
| Apr 3, 8:37 PM EDT | Special Weather Statement | LMK | Anderson, Mercer | 23 min |
| Apr 3, 8:40 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 35 min |
| Apr 3, 8:41 PM EDT | Tornado Warning | LMK | Green, Hart | 19 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more | 48 min |
| Apr 3, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Edmonson, Green, Hart, Lincoln and 4 more | 46 min |
| Apr 3, 9:01 PM EDT | Special Weather Statement | LMK | Anderson | 29 min |
| Apr 3, 9:07 PM EDT | Tornado Warning | LMK | Boyle, Marion | 23 min |
| Apr 3, 9:11 PM EDT | Tornado Warning | LMK | Marion, Taylor | 19 min |
| Apr 3, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 31 min |
| Apr 3, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Apr 3, 9:25 PM EDT | Tornado Warning | LMK | Casey, Marion, Taylor | 20 min |
| Apr 3, 9:31 PM EDT | Tornado Warning | LMK | Boyle, Garrard, Lincoln | 29 min |
| Apr 3, 9:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 23 min |
| Apr 3, 9:41 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 21 min |
| Apr 3, 9:41 PM EDT | Tornado Warning | LMK | Casey, Garrard, Lincoln | 19 min |
| Apr 3, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 29 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Apr 3, 9:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 49 min |
| Apr 3, 9:56 PM EDT | Tornado Warning | LMK | Garrard, Lincoln | 34 min |
| Apr 3, 9:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 31 min |
| Apr 3, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 26 min |
| Apr 3, 10:11 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 34 min |
| Apr 3, 10:15 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| Apr 3, 10:16 PM EDT | Tornado Warning | LMK | Madison | 14 min |
| Apr 3, 10:27 PM EDT | Special Weather Statement | LMK | Mercer, Washington | 33 min |
| Apr 3, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 26 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | LMK | Green, Marion, Taylor | 36 min |
| Apr 3, 10:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 33 min |
| Apr 3, 11:05 PM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 25 min |
| Apr 3, 11:18 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 27 min |
| Apr 3, 11:39 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 21 min |
| Apr 4, 12:09 AM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 21 min |
| Apr 4, 3:43 AM EDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Jefferson, Oldham | 4 days |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Hardin, Jefferson, Meade | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.